This is a very good question. Your daughter has a bedwetting problem called enuresis. She is on a fairly high dose of imipramine which is usually used as an anti-depressant but is also used to treat children with enuresis. Her mood swings and bad temper are almost certainly due to the imipramine and probably also her scalp rash, which is seborrhoea.Also her rash on her face and around her mouth. Imipramine is known to cause a dry mouth as a side effect and your daughter may be licking her lips due to her dry mouth which leads to this kind of rash. Your daughter should stop taking the imipramine as she cannot tolerate this medicine.It is very important to gradually stop taking this medicine, reducing the dose by one tablet at a time over a period of about a week.Speak to your paediatrician about this. There are several other treatments available for enuresis.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.